Volume 16, Number 1 (6-2017) | JIRSS 2017, 16(1): 69-75 | Back to browse issues page



DOI: 10.18869/acadpub.jirss.16.1.1005

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hamedani G. Characterizations of Certain Marshall-Olkin Generalized Distributions. JIRSS. 2017; 16 (1) :69-75
URL: http://jirss.irstat.ir/article-1-351-en.html

Abstract:   (456 Views)

Several characterizations of Marshall-Olkin generalized distributions, introduced by Gui (2013) and by Al-Saiari et al. (2014) are presented. These characterizations are based on: (i) a simple relationship between two truncated moments ; (ii) the hazard function.

Full-Text [PDF 51 kb]   (110 Downloads)    
Type of Study: Original Paper |
Received: 2016/04/25 | Accepted: 2016/04/25 | Published: 2016/04/25

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society